×

zbMATH — the first resource for mathematics

Remark on analytic functions in ordered spaces. (English) Zbl 0474.46036
MSC:
46G20 Infinite-dimensional holomorphy
46A40 Ordered topological linear spaces, vector lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOGDANOWICZ W. M.: Analytic continuation of holomorphic functions with values in locally convex spaces. Proc. Amer. Math. Soc. 22, 1969, 660-666. · Zbl 0182.19201
[2] BOCHNAK J., SICIAK J.: Analytic functions in topological vector spaces. Studia Math. 39, 1971, 77-112. · Zbl 0214.37703
[3] DUHOUX M.: Espaces vectoriels topologiques préordonnés. Séminaires de Matématique Pure, Louvain 1974. · Zbl 0297.46010
[4] EDWARDS R. E.: Functional analysis. New York 1965. · Zbl 0182.16101
[5] HORVATH J.: Topological vector spaces and distributions. Vol. 1, London 1966. · Zbl 0143.15101
[6] ROBERTSON A. P., ROBERTSON W.: Topological vector spaces. Cambridge 1973. · Zbl 0251.46002
[7] SCHAEFER H. H.: Topological vector spaces. New York 1971. · Zbl 0217.16002
[8] SCHAEFER H. H.: Convex cones and spectral theory. Proc. Sympos. Pure Math., Vol. 7, Convexity, 1967, 451-471.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.